# SDR MALA110200

- Difficulty date: August 13, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 9,214 hours, 5,942 cycles
- Engine: Ge CF348C5
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR GLOWSTRIP IN FRONT OF FWD WASTE BASKET IS MISSING.  INSTALLED SMALL SECTION OF GLOW STRIP ON FLOOR FRONT OF WASTE BASKET.  PN PL88-900LH00 BASE; FILM PN PL88-930LH05 & CLIP PN PL88-910LH00.
